Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 851271, 5 pages
http://dx.doi.org/10.1155/2014/851271
Research Article

Hermite-Hadamard Type Inequalities for Superquadratic Functions via Fractional Integrals

1Department of Sports and Health, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China
2School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China

Received 3 July 2014; Accepted 28 July 2014; Published 14 August 2014

Academic Editor: Praveen Agarwal

Copyright © 2014 Guangzhou Li and Feixiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangzhou Li and Feixiang Chen, “Hermite-Hadamard Type Inequalities for Superquadratic Functions via Fractional Integrals,” Abstract and Applied Analysis, vol. 2014, Article ID 851271, 5 pages, 2014. https://doi.org/10.1155/2014/851271.